# SDR DALA2019012500518

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5755 · Spoilers
- Part: Guide Vane
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON GUIDE VANE NR 5 OUTBD FLIGHT SPOILER AREA (AD). THIS NRC #00197 GUIDE VANE P/N OFF:59100043-510 S/N OFF 00848 NBR 5 OUTB FLIGHT SPOILER AT RT WING WAS REPLACED BY P/N ON 5910043-510 S/N ON DL69 AND CLEARANCE WAS PERFORMED PER AMM 27-51-03-201 STEP 1 TO 3. (LP0914125)
